UM

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Noda iterations for generalized eigenproblems following Perron-Frobenius theory Journal article
Numerical Algorithms, 2019,Volume: 80,Issue: 3,Page: 937–955
Authors:  Xiao Shan Chen;  Seak-Weng Vong;  Wen Li;  Hongguo Xu
Favorite  |  View/Download:11/0  |  Submit date:2019/03/22
Generalized Eigenproblem  Generalized Noda Iteration  Nonnegative Irreducible Matrix  M-matrix  Quadratic Convergence  Perron-frobenius Theory  
A Riemannian inexact Newton-CG method for constructing a nonnegative matrix with prescribed realizable spectrum Journal article
NUMERISCHE MATHEMATIK, 2018,Volume: 140,Issue: 4,Page: 827-855
Authors:  Zhao, Zhi;  Bai, Zheng-Jian;  Jin, Xiao-Qing
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
The modulus-based nonsmooth Newton’s method for solving a class of nonlinear complementarity problems of P-matrices Journal article
Calcolo, 2018,Volume: 55,Issue: 3
Authors:  Zheng H.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Modulus-based Method  Nonlinear Complementarity Problem  Nonsmooth Newton’s Method  P-matrix  
A Riemannian inexact Newton-CG method for constructing nonnegative matrix with prescribed realizable spectrum Journal article
Numerische Mathematik, 2018
Authors:  Zhi Zhao;  Zheng-Jian Bai;  Xiao-Qing Jin
Favorite  |  View/Download:2/0  |  Submit date:2019/07/30
Inverse Eigenvalue Problems  Algorithm  Conjugate-gradient Method  Sufficient Conditions  
Stability of fully discrete schemes with interpolation-type fractional formulas for distributed-order subdiffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 75,Issue: 4,Page: 845-878
Authors:  Liao, Hong-lin;  Lyu, Pin;  Vong, Seakweng;  Zhao, Ying
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Fractional Subdiffusion Equations  Caputo Derivative  Caputo's Bdf Formulas  Minimum-maximum Principle  Discrete Energy Method  Stability And Convergence  
Estimating integrated co-volatility with partially miss-ordered high frequency data Journal article
Statistical Inference for Stochastic Processes, 2016,Volume: 19,Issue: 2,Page: 175-197
Authors:  Liu Z.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/14
Central Limit Theorem  Diffusion Model  High Frequency Data  Multiple Transactions  Stable Convergence  
A riemannian Newton algorithm for nonlinear eigenvalue problems Journal article
SIAM Journal on Matrix Analysis and Applications, 2015,Volume: 36,Issue: 2,Page: 752-774
Authors:  Zhao Z.;  Bai Z.-J.;  Jin X.-Q.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
Grassmann Manifold  Nonlinear Eigenvalue Problem  Riemannian Newton Algorithm  Stiefel Manifold  
Evaluating the hedging error in price processes with jumps present Journal article
Statistics and its Interface, 2013,Volume: 6,Issue: 4,Page: 413-425
Authors:  Jing B.Y.;  Kong X.B.;  Liu Z.;  Zhang B.
Favorite  |  View/Download:1/0  |  Submit date:2019/02/14
Hedging Strategy  Jump Diffusion  Quadratic Variation  Realized Bipower Variation  Thresholdvariation  Variation Of Time  Volatility  
A Guass-Newton-like method for inverse eigenvalue problems Journal article
International Journal of Computer Mathematics, 2013,Volume: 90,Issue: 7,Page: 1435-1447
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:6/0  |  Submit date:2018/12/24
Inverse Eigenvalue Problem  Inverse Power Method  Iterative Methods  Least-square Solutions  The Guass-newton Method  
A Ulm-like method for inverse eigenvalue problems Journal article
Applied Numerical Mathematics, 2011,Volume: 61,Issue: 3,Page: 356-367
Authors:  Shen W.P.;  Li C.;  Jin X.Q.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
Inexact Newton-like Method  Inverse Eigenvalue Problem  Nonlinear Equation  Ulm-like Method